Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 88, NWS Eureka, CA

November 11, 2014

NWS Eureka, CA issued this small craft advisory at Nov 11, 2014, 3:07 PM PST. It took effect at Nov 12, 2014, 4:00 PM PST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2014, 3:07 PM PST (23:07 UTC)
In effect from
Nov 12, 2014, 4:00 PM PST
Expired
Nov 14, 2014, 9:00 AM PST
In force
41 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

668 
WHUS76 KEKA 112307
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
307 PM PST TUE NOV 11 2014

PZZ470-120715-
/O.NEW.KEKA.SC.Y.0088.141113T0000Z-141113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
307 PM PST TUE NOV 11 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 3 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 3 AM PST
THURSDAY. 

* WINDS...SOUTH 15 TO 25 KT.

* WAVES/SEAS...SOUTH 6 TO 9 FEET AT 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
863 
WHUS76 KEKA 120447
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
847 PM PST TUE NOV 11 2014

PZZ470-121300-
/O.CON.KEKA.SC.Y.0088.141113T0000Z-141113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
847 PM PST TUE NOV 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO
3 AM PST THURSDAY...

* WINDS...SOUTH 15 TO 25 KT.

* WAVES/SEAS...SOUTH BUILDING TO 6 TO 9 FEET AT 7 SECONDS LATE
  WEDNESDAY. WEST WAVE 5 TO 6 FT AT 17 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
465 
WHUS76 KEKA 121128
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
328 AM PST WED NOV 12 2014

PZZ475-121930-
/O.EXA.KEKA.SC.Y.0088.141113T0000Z-141113T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
328 AM PST WED NOV 12 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
3 AM THURSDAY...

* WINDS...S INCREASING TO 15 TO 25 KT THIS AFTERNOON.

* WAVES...S BUILDING TO 8 TO 10 FEET AT 8 SECONDS BY TONIGHT. W TO
  NW SWELLS 6 FT AT 16 TO 18 SECONDS TODAY BUILDING TO 10 FT BY
  THURSDAY AS PERIODS GRADUALLY DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-121930-
/O.CON.KEKA.SC.Y.0088.141113T0000Z-141113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
328 AM PST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 3 AM THURSDAY...

* WINDS...S INCREASING TO 15 TO 25 KT LATE THIS AFTERNOON.
  STRONGEST WINDS OFFSHORE CAPE MENDOCINO.

* WAVES...S BUILDING TO 7 TO 9 FEET AT 7 SECONDS BY TONIGHT. W TO
  NW SWELLS 6 FT AT 15 TO 17 SECONDS TODAY BUILDING TO 8 TO 11 FT
  BY THURSDAY NIGHT AS PERIODS GRADUALLY DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
446 
WHUS76 KEKA 121637
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
837 AM PST WED NOV 12 2014

PZZ470-475-130045-
/O.CON.KEKA.SC.Y.0088.141113T0000Z-141113T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
837 AM PST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 3 AM PST THURSDAY...

* WINDS...S INCREASING TO 15 TO 25 KT LATE THIS AFTERNOON. 
  STRONGEST WINDS OFFSHORE CAPE MENDOCINO. 

* WAVES...S BUILDING TO 7 TO 9 FEET AT 7 SECONDS BY TONIGHT. W 
  TO NW SWELLS 6 FT AT 15 TO 17 SECONDS TODAY BUILDING TO 8 TO 
  11 FT BY THURSDAY NIGHT AS PERIODS GRADUALLY DECREASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
188 
WHUS76 KEKA 122239
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 PM PST WED NOV 12 2014

PZZ450-455-130645-
/O.NEW.KEKA.SC.Y.0089.141114T0000Z-141114T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
239 PM PST WED NOV 12 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 4 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 4 AM PST
FRIDAY. 

* WAVES...BUILDING TO 10 FT AT 14 SECONDS LATE THU AFTERNOON AND
  FLUCTUATING NEAR 10 FT THROUGH THU NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-130645-
/O.EXT.KEKA.SC.Y.0088.141113T0000Z-141114T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
239 PM PST WED NOV 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...S 15 TO 25 KT THIS EVENING AND OVERNIGHT. A FEW GUSTS UP
  TO 35 KT AROUND CAPE MENDOCINO BY MIDNIGHT.

* WAVES...SOUTHERLY BUILDING TO 7 TO 10 FEET AT 7 TO 9 SECONDS
  OVERNIGHT. W TO NW SWELL BUILDING TO 10 FT AT 14 SECONDS THU AND
  FLUCTUATING NEAR 10 FT THU NIGHT AS PERIODS DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
337 
WHUS76 KEKA 130508
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
908 PM PST WED NOV 12 2014

PZZ470-475-131315-
/O.CON.KEKA.SC.Y.0088.000000T0000Z-141114T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
908 PM PST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...S 15 TO 25 KT TONIGHT. A FEW GUSTS UP TO 35 KT AROUND
  CAPE MENDOCINO.

* WAVES...SOUTHERLY 7 TO 10 FEET AT 7 TO 9 SECONDS TONIGHT. W TO
  NW SWELL BUILDING TO 10 FT AT 14 SECONDS THU AND FLUCTUATING
  NEAR 10 FT THU NIGHT AS PERIODS DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-131315-
/O.CON.KEKA.SC.Y.0089.141114T0000Z-141114T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
908 PM PST WED NOV 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO
4 AM PST FRIDAY...

* WAVES...BUILDING TO 10 FT AT 14 SECONDS LATE THU AFTERNOON AND 
  FLUCTUATING NEAR 10 FT THROUGH THU NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
943 
WHUS76 KEKA 131032
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 AM PST THU NOV 13 2014

PZZ470-475-131845-
/O.CON.KEKA.SC.Y.0088.000000T0000Z-141114T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
232 AM PST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WINDS...NORTH OF CAPE MENDOCINO...SOUTHERLY GUSTS UP TO 30 KT
  EARLY THIS MORNING.

* WAVES...W BUILDING TO 11 FT NEAR 14 SECONDS TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-131845-
/O.CON.KEKA.SC.Y.0089.141114T0000Z-141114T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
232 AM PST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST FRIDAY...

* WINDS...NORTH OF CAPE MENDOCINO...SOUTHERLY GUSTS UP TO 30 KT
  EARLY THIS MORNING.

* WAVES...W BUILDING TO 9 TO 10 FT NEAR 14 SECONDS TODAY AND
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
347 
WHUS76 KEKA 131645
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
845 AM PST THU NOV 13 2014


PZZ470-475-140045-
/O.CON.KEKA.SC.Y.0088.000000T0000Z-141114T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
845 AM PST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WAVES...W BUILDING TO 10 TO 11 FT NEAR 14 SECONDS TODAY AND
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-140045-
/O.CON.KEKA.SC.Y.0089.141114T0000Z-141114T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
845 AM PST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST FRIDAY...

* WAVES...W BUILDING TO 10 FT NEAR 14 SECONDS LATE TODAY AND
  FLUCTUATING NEAR 10 FT THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
819 
WHUS76 KEKA 132217
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
217 PM PST THU NOV 13 2014

PZZ470-475-140630-
/O.EXT.KEKA.SC.Y.0088.000000T0000Z-141114T1500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
217 PM PST THU NOV 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PST FRIDAY...

* WAVES...W AROUND 10 FT NEAR 14 SECONDS TONIGHT THROUGH FRIDAY
  MORNING.


$$

PZZ455-140630-
/O.EXT.KEKA.SC.Y.0089.141114T0000Z-141114T1500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
217 PM PST THU NOV 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM PST FRIDAY...

* WAVES...W AROUND 10 FT NEAR 14 SECONDS TONIGHT THROUGH FRIDAY
  MORNING. 


$$

PZZ450-140630-
/O.CON.KEKA.SC.Y.0089.141114T0000Z-141114T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
217 PM PST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 AM PST FRIDAY...

* WAVES...W AROUND 10 FT NEAR 14 SECONDS THROUGH LATE TONIGHT.



$$
898 
WHUS76 KEKA 140500
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
900 PM PST THU NOV 13 2014

PZZ450-141200-
/O.CON.KEKA.SC.Y.0089.000000T0000Z-141114T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
900 PM PST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

* WAVES...W AROUND 10 FT NEAR 14 SECONDS THROUGH EARLY FRIDAY
  MORNING.

$$

PZZ470-475-141300-
/O.CON.KEKA.SC.Y.0088.000000T0000Z-141114T1500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
900 PM PST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY...

* WAVES...W AROUND 10 FT NEAR 14 SECONDS THROUGH FRIDAY MORNING.

$$

PZZ455-141300-
/O.CON.KEKA.SC.Y.0089.000000T0000Z-141114T1500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
900 PM PST THU NOV 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY...

* WAVES...W AROUND 10 FT NEAR 14 SECONDS THROUGH FRIDAY MORNING.

$$
994 
WHUS76 KEKA 141035
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
235 AM PST FRI NOV 14 2014

PZZ450-455-141400-
/O.EXT.KEKA.SC.Y.0089.000000T0000Z-141114T1400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
235 AM PST FRI NOV 14 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING...

* WAVES...W AROUND 10 FT NEAR 13 SECONDS...SUBSIDING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-141400-
/O.EXT.KEKA.SC.Y.0088.000000T0000Z-141114T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
235 AM PST FRI NOV 14 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST EARLY THIS
MORNING...

* WAVES...W AROUND 10 FT NEAR 13 SECONDS...SUBSIDING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-141700-
/O.EXT.KEKA.SC.Y.0088.000000T0000Z-141114T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
235 AM PST FRI NOV 14 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WAVES...W AROUND 10 FT NEAR 13 SECONDS...SUBSIDING THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
592 
WHUS76 KEKA 141403
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
603 AM PST FRI NOV 14 2014

PZZ450-455-141515-
/O.EXP.KEKA.SC.Y.0089.000000T0000Z-141114T1400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
603 AM PST FRI NOV 14 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY HAS EXPIRED.

$$

PZZ470-141515-
/O.EXP.KEKA.SC.Y.0088.000000T0000Z-141114T1400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
603 AM PST FRI NOV 14 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY HAS EXPIRED.

$$

PZZ475-141700-
/O.CON.KEKA.SC.Y.0088.000000T0000Z-141114T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
603 AM PST FRI NOV 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WAVES...W AROUND 10 FT NEAR 13 SECONDS...SUBSIDING THIS 
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 11, 2:59 PM PST, 8 minutes earlier.

Area forecast discussion, Nov 11, 2:59 PM PST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
259 PM PST TUE NOV 11 2014

.SYNOPSIS...HIGH PRESSURE WILL REMAIN OVER THE WEST COAST INTO
EARLY WEDNESDAY WITH DRY CONDITIONS. A FRONT WILL MOVE THROUGH
WEDNESDAY NIGHT OR THURSDAY BRINGING RAIN AND BREEZY CONDITIONS
AND FOLLOWED BY A COOLING TREND.

&&

.DISCUSSION...HIGH CLOUDS BEGINNING TO FILTER ACROSS THE CWA FROM
THE SOUTHWEST AS A PACIFIC FRONT SLOWLY APPROACHES. MAIN IMPACTS
TODAY AND TONIGHT WILL BE A BIT WARMER TEMPERATURES DUE TO THE
BLANKET AFFECT OF THE CLOUD COVER AND LESS CHANCE OF ANY LOCALIZED
STRATUS OR FOG OVERNIGHT. NAM12 SHOWS SOME SPRINKLES OR DRIZZLE
POSSIBLE ALONG THE COAST TONIGHT BUT LEFT THAT OUT THINKING IT IS
THE NAM BEING TO AGGRESSIVE IN QPF ESTIMATES. ALTHOUGH SOME
COASTAL LOW CLOUDS AND PATCHY FOG IS NOT OUT OF THE QUESTION. MODEL
RUNS CONTINUE TO REMAIN IN GOOD AGREEMENT FOR WEDNESDAY AND
THURSDAY. WEDNESDAY WILL BEGIN DRY AND RELATIVELY WARM UNDER THE
AFFECTS OF THE PERSISTENT RIDGE THAT HAS BEEN OVER THE WEST COAST
FOR MANY DAYS NOW. BY LATE THIS AFTERNOON MID AND HIGH CLOUDS WILL
BEGIN TO STREAM OVER THE AREA IN ADVANCE OF AN APPROACHING FRONTAL
SYSTEM. THE VIGOROUS UPPER LEVEL TROUGH OVER THE BERING SEA
SPAWNED A STRONG LOW PRESSURE SYSTEM OVER THE SOUTHERN GULF OF
ALASKA. THIS SYSTEM IS BREAKING DOWN THE PERSISTENT RIDGE OVER THE
WEST COAST ALLOWING FOR ZONAL FLOW TO DEVELOP INTO THE COAST. THIS
IN TURN WILL ALLOW FOR A SURFACE LOW AND ASSOCIATED COLD FRONT TO
DEVELOP AND MOVE OVER THE AREA BRINGING PLENTY OF MOISTURE TO NW
CAL. SOME UNCERTAINTY ON PRECISE TIMING FOR PRECIP REACHING THE
COAST STILL REMAINS BUT IN GENERAL IT WILL RAIN WED NIGHT INTO
THURS MORNING. THIS WILL BE A FAST MOVING STORM...DROPPING
ANYWHERE FROM A FEW TENTHS TO A COUPLE INCHES OF RAIN AS IT
PASSES. WINDS MAY ALSO BECOME GUSTY OVER COASTAL RIDGES. BEHIND
THE FRONT ON THURSDAY INTO FRIDAY...RAIN WILL TAPER TO SHOWERS AS
RIDGING BEGINS TO BUILD BACK OVER THE WEST COAST. THE POST FRONTAL
SHOWER ACTIVITY WILL LIKELY BE HEAVIEST OVER THE NORTH AND
DECREASE ON FRIDAY. NORDQUIST/TONKIN

.LONG TERM (SATURDAY THROUGH TUESDAY)...SHORTWAVE RIDGING WILL
BUILD IN OVER THE AREA ON SATURDAY...BEFORE MODELS PROG ANOTHER
FRONTAL BOUNDARY TO APPROACH NORTHWEST CALIFORNIA STARTING
SATURDAY NIGHT. HAVE KEPT POPS NEAR CLIMO SATURDAY NIGHT INTO
EARLY SUNDAY AS THE 12Z RUN OF THE GFS BRINGS PRECIPITATION SOUTH
AND EAST THROUGH THE AREA...WHILE THE LATEST RUN OF THE ECMWF NOW
HAS THE SYSTEM FALLING APART AS IT APPROACHES THE COAST...KEEPING
MUCH OF THE AREA DRY. FURTHER... MODELS CONTINUE TO PROG
RELATIVELY HIGH 500 MB HEIGHTS AND GENERAL RIDGING CONTINUING OVER
THE AREA. WILL NEED TO MONITOR THE SITUATION AS WE GET CLOSER IN
TIME. HEADING INTO MONDAY...MODELS ARE NOW IN AGREEMENT IN AN
UPPER LOW UNDERCUTTING THE RIDGE...BRINGING WIDESPREAD
PRECIPITATION TO NORTHWEST CALIFORNIA MONDAY INTO TUESDAY. RAMPED
POPS UP FOR THIS TIME FRAME...GENERALLY CHANCE TO LIKELY...WHICH
MATCHES UP WELL WITH THE NEIGHBORS. TEMPERATURES WILL REMAIN NEAR
NORMAL THROUGH THE WEEKEND BEFORE DROPPING A BIT MONDAY INTO
TUESDAY WITH LOWER HEIGHTS MOVING OVERHEAD...ASSOCIATED WITH THE
LOW. STP

&&

.AVIATION...GENERALLY VFR CONDITIONS ACROSS THE INTERIOR AS MAINLY
HIGH CLOUDS DRIFT OVER THE REGION FROM THE SOUTH. NO STRATUS OR
FOG IS EXPECTED TONIGHT/TOMORROW MORNING DUE TO THE HIGH CLOUD
COVER AND SOUTHERLY FLOW. THE COAST WILL BE A LITTLE TRICKIER AS
SOME LOW CLOUDS AND DRIZZLE IS POSSIBLE OVERNIGHT BUT TOWARD THE
LATE MORNING HOURS THE SOUTHERLY WINDS SHOULD PICK UP ALONG THE COAST
ALLOWING MIXING AND DOWNSLOPING DRIER AIR TO FILTER ACROSS THE
COAST SIDE TERMINALS.

&&

.MARINE...LONG PERIOD WAVES ARE NOW BUILDING INTO THE WATERS WITH
PERIODS AROUND 20 SECONDS. THIS IS A COUPLE OF SECONDS LONGER THAN
PREVIOUSLY THOUGHT WHICH IS ONLY GOING TO INCREASE THE SNEAKER
WAVE AND SHAOLING THREATS. THIS SWELL WILL BUILD OVERNIGHT WHILE
DECREASING IN PERIOD TO AROUND 17 SECONDS TONIGHT THROUGH
WEDNESDAY. MARINERS AND BEACHGOERS ARE STRONGLY SUGGESTED TO BE
VERY CAREFUL OVER THE NEXT 36 OR SO HOURS. STAY ALERT AND WATCH
FOR LARGER WAVES THAT CAN SEEM TO COME OUT OF NOWHERE.

THE SWELL WILL BEGIN TO SUBSIDE WEDNESDAY NIGHT AT THE SAME TIME
AS SOUTHERLY WINDS INCREASE AHEAD OF A STORM SYSTEM. WINDS WILL
CLIMB INTO THE SMALL CRAFT RANGE IN THE NORTHERN OUTER WATERS AND
POSSIBLY THE SOUTHERN OUTER AND NORTHERN INNER AS WELL. CONFIDENCE
IS HIGHEST IN THE NORTHERN OUTER WATERS SO HAVE ONLY ISSUED A
SMALL CRAFT FOR THIS ZONE AT THIS TIME.

THE WINDS WILL DECREASE THURSDAY BEHIND THE COLD FRONT LEAVING
LIGHT TO MODERATE WINDS FOR THE REST OF THE WEEK...THOUGH LARGER
SWELLS WILL CONTINUE TO PROPAGATE THROUGH THE WATERS. RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 11, 11:38 AM PST, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
1138 AM PST TUE NOV 11 2014

CAZ001-002-121445-
REDWOOD COAST-MENDOCINO COAST-
1138 AM PST TUE NOV 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LONG PERIOD SWELLS WILL BUILD ALONG THE NORTHWEST CALIFORNIA COAST
TODAY INTO WEDNESDAY BRINGING AN ENHANCED SNEAKER WAVE RISK.
BEACHGOERS ARE ENCOURAGED TO NEVER TURN THEIR BACKS ON THE
OCEAN AND TO AVOID ROCKS AND JETTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A STORM WILL MOVE INTO NW CALIFORNIA LATE WEDNESDAY INTO
THURSDAY. THIS WILL BRING WIDESPREAD RAIN WITH STORM TOTALS UP TO
2 TO 3 INCHES POSSIBLE OVER PRONE AREAS. WINDS MAY ALSO BECOME
GUSTY ALONG COASTAL RIDGES JUST AHEAD OF FRONTAL PASSAGE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-121445-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
1138 AM PST TUE NOV 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A POTENT STORM WILL MOVE INTO NW CALIFORNIA LATE WEDNESDAY INTO
THURSDAY. THIS WILL BRING WIDESPREAD RAIN WITH STORM TOTALS UP TO
2 TO 3 INCHES POSSIBLE OVER PRONE AREAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.